Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Jufa, V M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:31
Abstract pages:154
Full texts:72

http://www.mathnet.ru/eng/person68157
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/470098

Publications in Math-Net.Ru
1988
1. N. Yu. Asaf'eva, V. Yu. Susov, V. M. Jufa, “A hierarchical approach to the parallel wiring problem”, Dokl. Akad. Nauk SSSR, 298:4 (1988),  820–822  mathnet  zmath
1973
2. V. M. Bryabrin, V. M. Jufa, “Designing syntactic analyzers for conversation systems”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973),  172–186  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 217–234
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022